advertisement
Question
Posted by: Worried | 2012/06/07

No period for a few months

Hi
I was at the gynae today.I am on Yasmin. In Sept I had an op to remove HPV cells from my cervix. And from Dec to now my period has gone to nothing. The gynae gave me progesterone
and still had no period. He did a scan and said there is no thicking of the lining and it is very thin. he said I must go off the pill and in 3 months I must come see him again. If I dont have a period by then he wants to do test and looked rather worried. The thing he didnt discuss with me was ''if I don''t get a period what does that mean? '' Is there a possiblity my ovaries arent functioning correctly. I prefer knowing. Also quite worried about coming off the pill after being on it from so many years. I am 34

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

When you are on the Pill, it takes over the fu nctioning of your ovaries, so this is not a consideration. At this point the reason for the absent periods is not known. Your doctor is going through a series of steps to try and find the cause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/06/13

When you are on the Pill, it takes over the fu nctioning of your ovaries, so this is not a consideration. At this point the reason for the absent periods is not known. Your doctor is going through a series of steps to try and find the cause.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement